# SDR CA031022010

- Difficulty date: October 3, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 6,030 hours
- Engine: Lyc IO540C4B5
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Drag Link
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED AT BOLT HOLES AT SPAR ATTACHMENT.
